I used to be an avid WoW player back when I had comcast internet and WoW ran very smooth. I quit playing WoW about 6 months ago and now I realized I miss it a bit too much haha. I recently switched to At&t uverse and came back to WoW, and every since I have been back I have had very terrible problems with FPS spikes. This isnt lag or anything, cause I maintain great latency, but every 5 minutes or so, my FPS drops down to 2 or 3, which makes raiding or even instancing near impossible. I am using the same computer I used when I used to play, and well as the same graphics card. I am running a NVIDIA GeForce 9100 at the moment, just like when I used to play. It seems the only explanation is At&t uverse is having something to do with it right? I use a Windows 7 Home Premium 64-bit, and run a quad-processer. I havent even submitted something like this so if you need more info to help me, please ask. Thanks a lot guys!